JournalszaaVol. 17, No. 4pp. 813–830

Asymptotic Behavior of MM-Band Scaling Functions of Daubechies Type

  • N. Bi

    Hangzhou Normal College, Zhejiang, China
  • L. Debnath

    University of Central Florida, Orlando, USA
  • Qiyu Sun

    Zhejiang University, China
Asymptotic Behavior of $M$-Band Scaling Functions of Daubechies Type cover
Download PDF

Abstract

This paper deals with the asymptotic behavior of MM-band scaling functions NMϕ^M_N\phi and MM-band symbols NMH^M_NH as MM \to \infty for N2N ≥ 2. This is followed by pointwise convergence, and LpL^p-convergence (1p)(1 ≤ p ≤ \infty) of NMϕ^M_N\phi, and the limit function gg of NMϕ^M_N\phi as MM \to \infty.

Cite this article

N. Bi, L. Debnath, Qiyu Sun, Asymptotic Behavior of MM-Band Scaling Functions of Daubechies Type. Z. Anal. Anwend. 17 (1998), no. 4, pp. 813–830

DOI 10.4171/ZAA/852